Journal Article

Control of an interconnected power system: a time delay approach

Dan Ivănescu, Aaron F. Snyder, Jean‐Michel Dion, Luc Dugard, Didier Georges and Nouredine Hadjsaid

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 19, issue 1_and_2, pages 115-131
Published in print March 2002 | ISSN: 0265-0754
Published online March 2002 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/19.1_and_2.115
Control of an interconnected power system: a time delay approach

Show Summary Details

Preview

This paper investigates the control problem of a large interconnected power systems in the presence of measurement delays. A remote output feedback controller is designed in order to stabilize the power system and to improve the damping of low‐frequency inter‐area oscillations. Sufficient conditions for closed‐loop stability, functions of the input delay are given in terms of the existence of symmetric and positive definite solutions of linear matrix inequalities. Time‐domain simulations, performed on a realistic nonlinear model (29‐machine, 400 states) show the robustness of the proposed control law during severe events such as short‐circuits or sudden large variations of load.

Keywords: time‐delay system; robust control; power system; electrical networks; LMI

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.